Lupa

Show document

A- | A+ | Print
Title:Tang, Xiao-Ming; Cao, Chong-Guang: Linear maps preserving pairs of Hermitian matrices on which the rank is additive and applications. (English). - [J] J. Appl. Math. Comput. 19, No. 1-2, 253-260 (2005). [ISSN 1598-5865]
Authors:Kuzma, Bojan (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1083.15004
 
Language:English
Work type:Not categorized
Tipology:1.19 - Review, Book Review, Critique
Organization:IAM - Andrej Marušič Institute
Keywords:matematika, linearna algebra, ohranjevalci, hermitska matrika, adjungirana matrika, jordanski homomorfizem
Year of publishing:2006
Number of pages:Zbl 1083.15004
ISSN:1436-3429
UDC:512.643(049.3)
COBISS_ID:14201945 Link is opened in a new window
Views:779
Downloads:9
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Unknown
Keywords:mathematics, linear algebra, linear preserver, Hermitian matrix, skew-Hermitian matrix, rank-additive, adjoint matrix, Jordan homomorphism

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica